MathSciNet Relay Station
MathSciNet bibliographic data
MR671174 34K15
Koplatadze, R. G.; Chanturiya, T. A. Oscillating and monotone solutions of first-order differential equations with deviating argument. (Russian) Differentsialʹnye Uravneniya 18 (1982), no. 8, 1463–1465, 1472.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement